STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Back to Search Results |
| Model Number |
1236-2-244 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
11/24/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: unknown_head.Modular dual mobility insert; 626-00-38d; 43865202.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
It was reported that the patient's left hip was revised after patient complaint of pain and the finding of a pocket of fluid in the patient.Intra-operatively, the fluid was observed to be the patient's blood.Femoral head, adm/ mdm insert, and mdm metal liner were revised to a constrained liner and new femoral head.Rep provided an excerpt of the original implant report and the revision usage sheet, and confirmed that no further information will be released by the hospital or surgeon.